# SDR 9JLA2018012614500

- Difficulty date: December 28, 2017
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N329TL
- Make and model: Cndair CL6002B16
- Aircraft serial: 5714
- Aircraft time: 3,637 hours, 1,439 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Apu Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION CHECK, DISCOVERED THAT THE POSITIVE TERMINAL ON THE APU BATTERY HAD ARCING DAMAGE. THE DAMAGE WAS ALSO NOTED ON THE CONNECTOR.  AN INVESTIGATION CONCLUDED THAT IT WAS POSSIBLE THE FLIGHT CREW HAD NOT CORRECTLY ENGAGED THE CONNECTOR FULLY AND CAUSED ARCING OF THE CONNECTOR. A NEW CONNECTOR WAS INSTALLED ALONG WITH AN OVERHAULED BATTERY. THE AIRCRAFT WAS RETURNED TO SERVICE.
